Adapted Factor-Type Imputation Strategies

Authors

  • R. Pandey University of Delhi
  • K. Yadav
  • N. S. Thakur

DOI:

https://doi.org/10.3329/jsr.v8i3.27804

Keywords:

Auxiliary variable, Imputation, Bias, Mean Squared Error (M.S.E.), Factor-Type (F-T) Estimator.

Abstract

The present paper provides alternative improved Factor-Type (F-T) estimators of population mean in presence of item non-response for the practitioners. The proposed estimators have been shown to be more efficient than the four existing estimators which are more efficient than the usual ratio and the mean estimators. Optimum conditions for minimum mean squared error are obtained for the new estimators. Empirical comparisons based on three different data sets establish that the proposed estimators record least mean squared error and hence a substantial gain in Percentage Relative Efficiency (P.R.E.), over these five contemporary estimators.

Downloads

Download data is not yet available.
Abstract
825
PDF
768

Author Biography

R. Pandey, University of Delhi

Department of Statistics. Assistant Professor

Downloads

Published

2016-09-01

How to Cite

Pandey, R., Yadav, K., & Thakur, N. S. (2016). Adapted Factor-Type Imputation Strategies. Journal of Scientific Research, 8(3), 321–339. https://doi.org/10.3329/jsr.v8i3.27804

Issue

Section

Section A: Physical and Mathematical Sciences